Journal article icon

Journal article

RANDOM LATTICES VERSUS REGULAR LATTICES

Publication status:
Published

Actions


Authors


Journal:
SUPPLEMENT OF THE PROGRESS OF THEORETICAL PHYSICS
Issue:
86
Pages:
304-321
Publication date:
1986-01-01
Source identifiers:
14340
Pubs id:
pubs:14340
UUID:
uuid:20a4daa0-b04b-42c0-95aa-bd51bc9a82da
Local pid:
pubs:14340
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP